Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 274914, 12 pages
http://dx.doi.org/10.5402/2012/274914
Research Article

Another Approach to the Extended Stokes’ Problems for the Oldroyd-B Fluid

Division of Mathematics, General Education Center, Chienkuo Technology University, Changhua City 500, Taiwan

Received 15 March 2012; Accepted 8 May 2012

Academic Editors: Y. Dimakopoulos, S. W. Gong, S. Prudhomme, and X.-S. Yang

Copyright © 2012 Chi-Min Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chi-Min Liu, “Another Approach to the Extended Stokes’ Problems for the Oldroyd-B Fluid,” ISRN Applied Mathematics, vol. 2012, Article ID 274914, 12 pages, 2012. https://doi.org/10.5402/2012/274914.